# SDR CA040902004

- Difficulty date: August 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,517 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Missing
- Location: Starter
- Component: Starter, Prestolite
- Component part number: MHB4014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER, ALL BOLTS LOOSE AND TWO MISSING.
